# SDR BAQA081600

- Difficulty date: December 9, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,508 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 524031
- Part serial: 3431
- Condition: Inoperative
- Location: Engine
- Part time: 365 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR WILL NOT TURN.  REPLACED WITH SERVICEABLE UNIT.
